This article is cited in 4 scientific papers (total in 4 papers)
Generalized Convolutions for the Fourier Integral Transforms and Applications
Bui Thi Gianga, Nguyen Minh Tuanb
a Department of Basic Science, Institute of Cryptography Science, Hanoi, Vietnam
b Department of Mathematical Analysis, University of Hanoi, Hanoi, Vietnam
This paper provides some generalized convolutions for the Fourier integral transforms and treats the applications. Namely, there are six generalized convolutions with weight-function for the Fourier integral transforms. As for applications, the normed ring structures on $L^1(\mathbb R^d)$ are constructed, and the explicit solution in $L^1(\mathbb R^d)$ of the integral equations with the mixed Toeplitz–Hankel kernel are obtained.
generalized convolution, normed ring, integral equation of convolution type.
PDF file (309 kB)
Received in revised form: 20.10.2008
Bui Thi Giang, Nguyen Minh Tuan, “Generalized Convolutions for the Fourier Integral Transforms and Applications”, J. Sib. Fed. Univ. Math. Phys., 1:4 (2008), 371–379
Citation in format AMSBIB
\by Bui~Thi~Giang, Nguyen~Minh~Tuan
\paper Generalized Convolutions for the Fourier Integral Transforms and Applications
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Giang Bui Thi, Mau Nguyen Van, Tuan Nguyen Minh, “Operational properties of two integral transforms of Fourier type and their convolutions”, Integral Equations Operator Theory, 65:3 (2009), 363–386
Bui Thi Giang, Nguyen Van Mau, Nguyen Minh Tuan, “Convolutions for the Fourier transforms with geometric variables and applications”, Math. Nachr., 283:12 (2010), 1758–1770
Tuan Nguyen Minh, Huyen Nguyen Thi Thu, “The solvability and explicit solutions of two integral equations via generalized convolutions”, J. Math. Anal. Appl., 369:2 (2010), 712–718
Nguyen Minh Tuan, Nguyen Thi Thu Huyen, “Applications of Generalized Convolutions Associated with the Fourier and Hartley Transforms”, J. Integral Equ. Appl., 24:1 (2012), 111–130
|Number of views:|